# SDR AWXA200700581

- Difficulty date: April 22, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-11 CHECK - RIGHT HAND MID AFT FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERY IS DISCHARGED.  REPLACED AND OPERATIONAL CHECKED RIGHT HAND MID AFT FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT POWER UNIT.
